# SDR GTIA2014121601468

- Difficulty date: December 16, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 34,076 hours, 16,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS ISSUES OPENING FROM THE OUTSIDE.  CLEANED AND LUBRICATED THE L1 DOOR HANDLE LATCH ASSY , OPS NORMAL IAW AMM 52-00-00.
